# SDR FDEA201004061088

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 71,591 hours, 25,449 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: ARB712824
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: NRB6023514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT SLAT DAMAGED AT INBD WEB/RIB STRUCTURE R & R FITTING PN ARB701602 IAW DWG ARB 7016 VIEW CC AND SRM 51-31-01, VOL II.  R & R WEB PN ARB7128-24 IAW SRM 51-33-01 VOL II AND DRWN ARB7128-24.
